# SDR AT0000231

- Difficulty date: April 8, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN CANTNED FRAME AT BS 1143.  REMOVED AND REPLACED LOWER SECTION OF FRAME AND INSTALLING SPLICES IAW TIMCO REO L00152.
